# SDR UALA2013061904247

- Difficulty date: June 18, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 71,598 hours, 26,261 cycles
- Engine: Pwa PW2040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN INBD FLAP UPPER SKIN GOUGED AT OTBD END 36" FROM T/E.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGE AND INSTALLED BONDED DOUBLER REPAIR IAW REO G-16315, AND ECRA 5750-0455 8.
